Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 905978, 7 pages
http://dx.doi.org/10.1155/2015/905978
Research Article

Geometry of the Solutions of Localized Induction Equation in the Pseudo-Galilean Space

1Department of Mathematics, Faculty of Science, Firat University, 23200 Elazig, Turkey
2Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, 020396 Bucharest, Romania
3Department of Mathematics, Faculty of Science and Letters, Namik Kemal University, 59030 Tekirdağ, Turkey

Received 26 January 2015; Accepted 21 May 2015

Academic Editor: Soheil Salahshour

Copyright © 2015 Muhittin Evren Aydin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Barros, J. L. Cabrerizo, M. Fernández, and A. Romero, “Magnetic vortex filament flows,” Journal of Mathematical Physics, vol. 48, no. 8, Article ID 082904, pp. 1–27, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Barros and A. Romero, “Magnetic vortices,” Europhysics Letters, vol. 77, no. 3, Article ID 34002, 5 pages, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Hasimoto, “A soliton on a vortex filament,” Journal of Fluid Mechanics, vol. 51, no. 03, p. 477, 1972. View at Publisher · View at Google Scholar
  4. T. A. Ivey, “Helices, Hasimoto surfaces and Bäcklund transformations,” Canadian Mathematical Bulletin, vol. 43, no. 4, pp. 427–439, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Rogers and W. K. Schief, “Intrinsic geometry of the NLS equation and its auto-backlund transformation,” Studies in Applied Mathematics, vol. 101, no. 3, pp. 267–287, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. N. H. Abdel-All, R. A. Hussien, and T. Youssef, “Hasimoto surfaces,” Life Science Journal, vol. 9, no. 3, pp. 556–560, 2012. View at Google Scholar · View at Scopus
  7. M. Erdogdu and M. Ozdemir, “Geometry of Hasimoto surfaces in Minkowski 3-space,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 1-2, pp. 169–181, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. Divjak and Ž. M. Šipuš, “Some special surfaces in the pseudo-Galilean space,” Acta Mathematica Hungarica, vol. 118, no. 3, pp. 209–226, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Divjak and Ž. M. Šipuš, “Minding isometries of ruled surfaces in pseudo-Galilean space,” Journal of Geometry, vol. 77, no. 1-2, pp. 35–47, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. Divjak and Ž. M. Šipuš, “Special curves on ruled surfaces in Galilean and pseudo-Galilean spaces,” Acta Mathematica Hungarica, vol. 98, pp. 175–187, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  11. Ž. M. Šipuš, “Ruled Weingarten surfaces in the Galilean space,” Periodica Mathematica Hungarica, vol. 56, pp. 213–225, 2008. View at Google Scholar
  12. Ž. M. Šipuš and B. Divjak, “Translation surfaces in the Galilean space,” Glasnik Matematicki, Serija III, vol. 46, no. 2, pp. 455–469, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Ž. M. Šipuš and B. Divjak, “Surfaces of constant curvature in the pseudo-Galilean space,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 375264, 28 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. E. Aydin and A. Mihai, “Classification of quasi-sum production functions with Allen determinants,” Filomat, vol. 29, no. 6, pp. 1351–1359, 2015. View at Google Scholar
  15. G. E. Vilcu, “A geometric perspective on the generalized Cobb-Douglas production functions,” Applied Mathematics Letters, vol. 24, no. 5, pp. 777–783, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. W. Yoon, “Surfaces of revolution in the three dimensional pseudo-Galilean space,” Glasnik Matematicki Series III, vol. 48, no. 2, pp. 415–428, 2013. View at Google Scholar
  17. Z. Erjavec, “On generalization of helices in the Galilean and the pseudo-Galilean space,” Journal of Mathematics Research, vol. 6, no. 3, pp. 39–50, 2014. View at Publisher · View at Google Scholar
  18. M. K. Karacan and Y. Tuncer, “Tubular surfaces of Weingarten types in GALilean and pseudo-GALilean,” Bulletin of Mathematical Analysis and Applications, vol. 5, no. 2, pp. 87–100, 2013. View at Google Scholar · View at MathSciNet
  19. M. E. Aydin and A. Mihai, “Translation hypersurfaces and Tzitzeica translation hypersurfaces of the Euclidean space,” Proceedings of the Romanian Academy Series A. To appear.
  20. O. Constantinescu and M. Crasmareanu, “A new Tzitzeica hypersurface and cubic Finslerian metrics of Berwald type,” Balkan Journal of Geometry and Its Applications, vol. 16, no. 2, pp. 27–34, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  21. M. Crasmareanu, “Cylindrical Tzitzeica curves implies forced harmonic oscillators,” Balkan Journal of Geometry and Its Applications, vol. 7, no. 1, pp. 37–42, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. P. do Carmo, Differential Geometry of Curves and Surfaces, Prentice-Hall, Englewood Cliffs, NJ, USA, 1976. View at MathSciNet
  23. A. Gray, Modern Differential Geometry of Curves and Surfaces with Mathematica, CRC Press, Boca Raton, Fla, USA, 2nd edition, 1998. View at MathSciNet